RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2002, Volume 236, Pages 142–152 (Mi tm284)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Boundary Properties of Solutions to the Generalized Cauchy–Riemann Equation

E. P. Dolzhenkoa, V. I. Danchenkob

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Vladimir State University

Abstract: The paper continues the study of boundary properties of polyanalytic functions and their holomorphic components started by the authors in 1998. Integral formulas for polyanalytic functions and their components as well as some generalizations of the Cauchy integral formula to polyanalytic functions are obtained. For polyanalytic and polyharmonic functions, special mean value theorems and a local maximum principle are proved. Some growth estimates for formal derivatives of polyanalytic (in particular, polyrational) functions and for their components near the boundary of their domain are found. For biharmonic functions, necessary conditions for a local extremum are pointed out.

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2002, 236, 132–142

Bibliographic databases:
UDC: 517.53
Received in December 2000

Citation: E. P. Dolzhenko, V. I. Danchenko, “On the Boundary Properties of Solutions to the Generalized Cauchy–Riemann Equation”, Differential equations and dynamical systems, Collected papers. Dedicated to the 80th anniversary of academician Evgenii Frolovich Mishchenko, Tr. Mat. Inst. Steklova, 236, Nauka, MAIK Nauka/Inteperiodika, M., 2002, 142–152; Proc. Steklov Inst. Math., 236 (2002), 132–142

Citation in format AMSBIB
\Bibitem{DolDan02}
\by E.~P.~Dolzhenko, V.~I.~Danchenko
\paper On the Boundary Properties of Solutions to the Generalized Cauchy--Riemann Equation
\inbook Differential equations and dynamical systems
\bookinfo Collected papers. Dedicated to the 80th anniversary of academician Evgenii Frolovich Mishchenko
\serial Tr. Mat. Inst. Steklova
\yr 2002
\vol 236
\pages 142--152
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1931014}
\zmath{https://zbmath.org/?q=an:1079.30056}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 236
\pages 132--142


Linking options:
  • http://mi.mathnet.ru/eng/tm284
  • http://mi.mathnet.ru/eng/tm/v236/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Ya. Mazalov, P. V. Paramonov, K. Yu. Fedorovskiy, “Conditions for $C^m$-approximability of functions by solutions of elliptic equations”, Russian Math. Surveys, 67:6 (2012), 1023–1068  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. I. Danchenko, “Cauchy and Poisson formulas for polyanalytic functions and applications”, Russian Math. (Iz. VUZ), 60:1 (2016), 11–21  mathnet  crossref  isi
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:364
    Full text:146
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020